New Supplement Probiotic Multiplier FloraPhage or "Phage"

Home The Candida Forum Candida Advice New Supplement Probiotic Multiplier FloraPhage or "Phage"

This topic contains 0 replies, has 1 voice, and was last updated by  Liz 1 year, 1 month ago.

Viewing 1 post (of 1 total)
  • Author
    Posts
  • #175404

    Liz
    Participant
    Topics: 4
    Replies: 6

    It should be common sense but even I made the stupid mistake of thinking I could cope with it so this is for all people who are new to candida, learn from my mistake!

    It’s a prebiotic supplement that basically multiplies any probiotics you take whilst also killing the bad bacteria and using the dead stuff to feed the good stuff … not very well explained, sorry

    Here’s a link: https://www.arthurandrew.com/floraphage-laboratory-report

    I took it along with Syntol AMD (Probiotic made by the same company) and ended up with the worst die off ever which forced me to stop taking both supplements a week ago.
    I developed an itchy skin rash at the back of my knee (never had a those skin rashes in my life) felt spaced out and sensitive to lights (Never had that in my life) anxiety, depression, tinnitus,sleepy, aching legs and lower back, banging headache, constipation (of course)

    I was bedridden and terrified of the symptoms that affected my mind which I have never experienced before.

    The “spaced out” feeling was what truly terrified me. I was a mixture of feeling drowsy and having derealisation. Not feeling connected to what was happening or feeling like I am in a dream state. I also felt at one period like things that happened earlier during the day, were more like dreams or like I had watched them on TV rather than have actually experienced them, an emotional disconnection to memory I guess.

    I can live with ANY physical symptom and will take to my bed and “deal with it” but the effects to the mind and brain are something that terrify me as I worried they were permanent.

    I started off taking 1 tablet of each (Syntol AMD and Floraphage) every other day for 2 weeks and had physical die off which waxed and waned but I was more or less, Okay.
    Then stupidly and because I am “old school” I decided to increase to taking them both daily cut to two weeks later I crashed and burned with the above symptoms.

    I have been taking supplements to support my liver and of course not consuming any sugars.

    I haven’t had a ton of experience with Die off other than once I managed to get as far as taking 2 x Syntol AMD a day once whilst also avoiding sugars and felt the best I have felt in years. Stupidly I stopped taking them and fell back into bad habits. The die off from that was 2 weeks in bed with physical flu type symptoms which I just accepted as something I had to get through and to be fair I did.

    But by adding this FloraPharge to the Syntol probiotic I think has basically increased the effectiveness by a significant amount. I may have well have started taking 6 probiotics (or more) Plus I didn’t take any antifungals prior so…stupid in hindsight.

    So, don’t be tempted to take this drug unless you are much further into your recovery than I was and believe it can aid in repopulating your gut.

    Liz - UK

Viewing 1 post (of 1 total)

The topic ‘New Supplement Probiotic Multiplier FloraPhage or "Phage"’ is closed to new replies.